Antibiotics Home > Ciprofloxacin Joint Pain
Clinical studies have shown that one of the side effects that can occur while using ciprofloxacin is joint pain. Children appear to have an increased risk for this problem. If your child is taking this medication, notify his or her healthcare provider immediately if any muscle, joint, or tendon problems occur, such as problems walking or moving joints.
Does Ciprofloxacin Cause Joint Pain?
Ciprofloxacin and Joint Pain in ChildrenLike other quinolones, ciprofloxacin has been associated with muscle, joint, or tendon problems in children. In one clinical study, ciprofloxacin was given to one group of children, while another antibiotic (a cephalosporin medication) was given to a second group. All potential side effects were reported, and any reported muscle, bone, or joint pain was thoroughly evaluated.
- Joint pain
- Joint sprain
- Abnormal gait
- Leg and arm pain
- Back pain
- Muscle pain
- Decreased range of motion
- Wearing down of cartilage in the joints.